Alert archive / Tennessee / Flash Flood Warnings in 2016

Flash Flood Warning 10, NWS Morristown, TN

November 30, 2016Anderson County, Campbell County, Morgan County, Tennessee

NWS Morristown, TN issued this flash flood warning at Nov 30, 2016, 5:25 AM EST for Anderson County, Campbell County, Morgan County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2016, 5:25 AM EST (10:25 UTC)
Expired
Nov 30, 2016, 8:30 AM EST
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, TN, Campbell County, TN, Morgan County, TN

The radar

The Knoxville radar (KMRX), 88 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WGUS54 KMRX 301025
FFWMRX
TNC001-013-129-301330-
/O.NEW.KMRX.FF.W.0010.161130T1025Z-161130T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
525 AM EST WED NOV 30 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CAMPBELL COUNTY IN EASTERN TENNESSEE...
  NORTHWESTERN ANDERSON COUNTY IN EASTERN TENNESSEE...
  SOUTHEASTERN MORGAN COUNTY IN EASTERN TENNESSEE...

* UNTIL 830 AM EST

* AT 524 AM EST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 4 INCHES OF RAIN HAVE
  ALREADY FALLEN OVER A WIDESPREAD AREA...WITH LOCALIZED AMOUNTS UP
  TO SIX INCHES! FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WARTBURG...OLIVER SPRINGS...JACKSBORO...CARYVILLE...LAKE CITY...
  NORRIS...OAKDALE...COVE LAKE S.P....FROZEN HEAD S.P....COALFIELD...
  PETROS...DISNEY...ROSEDALE AND NORRIS DAM S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3633 8419 3622 8406 3598 8446 3598 8449
      3597 8454 3608 8462 3618 8445 3616 8444
      3617 8440 3620 8439 3621 8437 3622 8437

$$

AMP.23
1 follow-up statement
420 
WGUS74 KMRX 301205
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
705 AM EST WED NOV 30 2016

TNC001-013-129-301330-
/O.CON.KMRX.FF.W.0010.000000T0000Z-161130T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMPBELL TN-ANDERSON TN-MORGAN TN-
705 AM EST WED NOV 30 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM EST FOR
SOUTHWESTERN CAMPBELL...NORTHWESTERN ANDERSON AND SOUTHEASTERN MORGAN
COUNTIES...

AT 705 AM EST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY...OR HAS ALRAEDY BEGUN! BETWEEN 3 TO 6 INCHES OF RAIN HAS
FALLEN OVER THE WARNED AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARTBURG...OLIVER SPRINGS...JACKSBORO...CARYVILLE...LAKE CITY...
NORRIS...OAKDALE...COVE LAKE S.P....FROZEN HEAD S.P....COALFIELD...
PETROS...DISNEY...ROSEDALE AND NORRIS DAM S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3633 8419 3622 8406 3598 8446 3598 8449
      3597 8454 3608 8462 3618 8445 3616 8444
      3617 8440 3620 8439 3621 8437 3622 8437

$$

AMP.23

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Nov 30, 4:29 AM EST, 56 minutes earlier.

Area forecast discussion, Nov 30, 4:29 AM EST, 56 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
429 AM EST Wed Nov 30 2016

.SHORT TERM (Today)...
Strong low level southerly winds coupled with a very moist boundary
layer having dewpoints into the middle 60s and MLCAPE values of
250-500 are supporting severe storm activity across the area this
morning. Expect this to continue at least into the late morning
until the 850 mb jet finally lifts NE of the area.

Coupled with the ongoing severe threat, excessive rainfall remains
a serious issue with radar estimated totals already reaching to
near 3 inches in spots and a rather large swath of 1-2 inches
extending NE along the I-75 corridor. Three hour flash flood
guidance ranges from 2-3 inches area wide. With next round of rain
this morning expected to produce an additional 1-2 inches in
spots, potential for flash flooding will need to monitored closely.
Categorical pops through the early afternoon before the front
finally makes a push east and we see decreasing pops west to east
by this evening.

.LONG TERM (Tonight through Tuesday)...
Big question is the weekend forecast which has fairly good model
agreement through Sunday morning on the evolution of an
overrunning event. With overnight lows fcst to be in the middle 30s
over all but our SW VA counties... where lows are going to be
hovering near freezing coupled with timing of pcpn, would not rule
out period of mixed pcpn very early Sunday morning over some spots
in SW VA. Will need to monitor this closely over the next day or so
in order to better refine pcpn type/duration in that area Sunday
morning.

By late Sunday guidance starts to diverge significantly with GFS
developing a gulf low by Monday night while the ECMWF forces
everything east leaving the area under influence of high pressure
and remaining rather dry. Even the GFS ensemble 500 mb heights are
strongly divergent with two bulls-eye lows showing up in the
members. The first is over western texas and other over western
Tennessee. Given the divergence of the solutions...went with a pure
blended solution of chance pops across the area for now.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             68  40  57  35 / 100  10  10   0
Knoxville McGhee Tyson Airport, TN  67  41  53  34 / 100  20  10   0
Oak Ridge, TN                       66  41  52  33 / 100  10  10   0
Tri Cities Airport, TN              67  39  51  30 / 100  40  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 3 PM EST this afternoon for Cherokee-Clay.

TN...Wind Advisory until 3 PM EST this afternoon for East Polk-
     Johnson-NW Blount-North Sevier-Northwest Carter-Northwest
     Cocke-Northwest Greene-Northwest Monroe-Southeast Carter-
     Southeast Greene-Southeast Monroe-Unicoi-Washington TN.

     High Wind Warning until 3 PM EST this afternoon for Blount Smoky
     Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.

VA...Wind Advisory until 3 PM EST this afternoon for Wise.

&&

EJH
Hazardous weather outlook, Nov 30, 3:45 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
345 AM EST WED NOV 30 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-010845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
345 AM EST WED NOV 30 2016 /245 AM CST WED NOV 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY

...HIGH WIND WARNING IS IN EFFECT FOR THE SMOKY MOUNTAINS THROUGH
EARLY THIS AFTERNOON...

...WIND ADVISORY IS IN EFFECT FOR THE REST OF THE FAR EASTERN
TENNESSEE MOUNTAINS AND ADJACENT FOOTHILLS...MOUNTAINS OF SOUTHWEST
NORTH CAROLINA...AND WISE COUNTY..VIRGINIA THROUGH EARLY THIS
AFTERNOON...

...A SLIGHT CHANCE OF SEVERE STORMS EXISTS ACROSS THE CUMBERLAND
PLATEAU AND PORTIONS OF EAST TENNESSEE THROUGH EARLY THIS
AFTERNOON...

...FLASH FLOODING CONCERNS EXIST ACROSS THE CUMBERLAND PLATEAU
COUNTIES DUE TO PERSISTENT TRAINING RAINFALL OVER THE LAST SEVERAL
HOURS. FLASH FLOOD CONCERNS ALSO EXIST FOR THE PIGEON FORGE AND
GATLINBURG AREAS DUE TO THE POTENTIAL OF LOCALLY HEAVY RAIN
OCCURRING ACROSS THE THE BURN SCARS FROM THE RECENT FIRES...

A STRONG LOW LEVEL JET OVER THE SOUTHERN APPALACHIANS THIS MORNING
IS GENERATING SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH
ACROSS THE HIGHER ELEVATIONS...GENERALLY AT OR ABOVE 3000 FEET.
IN AREAS BELOW 3000 FEET...WINDS ARE SOUTHWEST AT 15 TO 30 MPH
WITH GUSTS TO 40 MPH. THESE WINDS WILL SLOWLY SUBSIDE BY LATE THIS
AFTERNOON.

A FRONTAL BOUNDARY MOVING THROUGH THE AREA TODAY WILL CONTINUE TO
PRODUCE SHOWERS AND THUNDERSTORMS. DUE TO THE STRONG WINDS AND
COLD AIR ALOFT...SOME OF THESE STORMS COULD CONTINUE TO BE STRONG
AND TO SEVERE...ESPECIALLY ACROSS THE SOUTHERN TN VALLEY. THE MAIN
THREAT WILL BE HAIL, STRONG DAMAGING WINDS, AND TORNADOES.

RAINFALL BETWEEN 1 AND 2 INCHES CAN BE EXPECTED WITH LOCAL AMOUNTS
UP TO 2 1/2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

AT THIS TIME...SPOTTER ACTIVATION MAY BE NEEDED FOR TODAY.

In the hours before

Local storm report, Nov 30, 3:17 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
317 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     5 NE WHITWELL           35.25N 85.44W
11/30/2016                   MARION             TN   911 CALL CENTER

            ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
            YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
            HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.

1210 AM     TSTM WND DMG     2 SE CARTWRIGHT         35.26N 85.44W
11/30/2016                   MARION             TN   TRAINED SPOTTER

            TREES DOWN IN THE NEW HOPE COMMUNITY.

1248 AM     TSTM WND DMG     4 SE SHADY GROVE        35.21N 85.07W
11/30/2016                   HAMILTON           TN   911 CALL CENTER

            TREES AND POWER LINES DOWN.

0100 AM     TSTM WND DMG     5 N CLEVELAND           35.25N 84.88W
11/30/2016                   BRADLEY            TN   911 CALL CENTER

            DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.

0121 AM     TSTM WND DMG     ATHENS                  35.45N 84.60W
11/30/2016                   MCMINN             TN   AMATEUR RADIO

            AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
            OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
            BLOCKED SOUTH OF ATHENS.

0130 AM     TORNADO          2 N ATHENS              35.48N 84.60W
11/30/2016                   MCMINN             TN   TRAINED SPOTTER

            REPORT RELAYED FROM AMATEUR RADIO AND DISPATCH. THERE IS
            DAMAGE EXTENDING ALONG A LINE FROM COUNTY ROAD 700,
            ACROSS ATHENS, AND CONTINUING UP HWY 307. MULTIPLE
            REPORTS OF TREES AND POWER LINES DOWN AND DAMAGE TO
            HOUSES.

0142 AM     TSTM WND DMG     3 S NIOTA               35.47N 84.55W
11/30/2016                   MCMINN             TN   TRAINED SPOTTER

            TREES UPROOTED AND HOLE IN ROOF OF RESIDENCE.

0200 AM     HAIL             4 S ALCOA               35.74N 83.97W
11/30/2016  E0.88 INCH       BLOUNT             TN   AMATEUR RADIO

            NICKEL SIZED HAIL REPORTED AT MARYVILLE MIDDLE SCHOOL.

0208 AM     TSTM WND DMG     GREENBACK               35.65N 84.18W
11/30/2016                   LOUDON             TN   LAW ENFORCEMENT

            POWER LINES DOWN.

0225 AM     TSTM WND GST     3 SSW CLEVELAND         35.14N 84.88W
11/30/2016  E60.00 MPH       BRADLEY            TN   TRAINED SPOTTER

0242 AM     HAIL             3 SSE SEVIERVILLE       35.85N 83.56W
11/30/2016  M0.75 INCH       SEVIER             TN   NWS EMPLOYEE

            HAIL LASTED FOR 2 TO 3 MINUTES. WIND GUSTS ESTIMATED TO
            40 MPH.

&&

TDOYLE
Local storm report, Nov 30, 4:20 AM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     10 E CLEVELAND          35.18N 84.69W
11/30/2016                   POLK               TN   TRAINED SPOTTER

            STRUCTURAL DAMAGE TO SEVERAL BUILDINGS ALONG HWY 411 AND
            STUMP STREET.

&&
Local storm report, Nov 30, 4:35 AM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
435 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     3 NE ATHENS             35.48N 84.56W
11/30/2016                   MCMINN             TN   TRAINED SPOTTER

            DAMAGE AND INJURIES REPORTED IN DEERFIELD ESTATES. NO
            FURTHER DETAILS AVAILABLE AT THIS POINT.

&&
Special weather statement, Nov 30, 4:36 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 AM EST WED NOV 30 2016

TNZ016>018-042-044-046-VAZ005-006-008-301015-
WASHINGTON TN-JOHNSON TN-HAWKINS TN-SULLIVAN TN-NORTHWEST CARTER TN-
NORTHWEST GREENE TN-WASHINGTON VA-RUSSELL VA-SCOTT VA-
436 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREENE...NORTHERN
WASHINGTON...NORTHERN CARTER...SULLIVAN...EAST CENTRAL HAWKINS...
NORTHWESTERN JOHNSON...WASHINGTON...SOUTHWESTERN RUSSELL...AND
SOUTHEASTERN SCOTT COUNTIES AND THE CITY OF BRISTOL UNTIL 515 AM
EST...

AT 435 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRAY...OR 8 MILES SOUTH OF KINGSPORT...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...KINGSPORT...BRISTOL TN...BRISTOL VA...ELIZABETHTON...
ABINGDON...JONESBOROUGH...CENTRAL...COLONIAL HEIGHTS...WALNUT HILL...
OAK GROVE...SPURGEON...GRAY...MIDWAY...CHURCH HILL...BLUFF CITY...
WATAUGA...SADIE...SOUTH HOLSTON DAM AND WARRIORS PATH S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3624 8269 3641 8280 3691 8215 3642 8181
TIME...MOT...LOC 0935Z 240DEG 46KT 3641 8260

AMP.23
Local storm report, Nov 30, 4:46 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
446 AM EST WED NOV 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
11/30/2016                   KNOX               TN   BROADCAST MEDIA

            BUILDING DAMAGE REPORTED AT KNOX GLASS COMPANY.

&&
Special weather statement, Nov 30, 5:16 AM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
516 AM EST WED NOV 30 2016

VAZ002-301100-
WISE VA-
516 AM EST WED NOV 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WISE COUNTY AND THE CITY OF
NORTON UNTIL 600 AM EST...

AT 515 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG BLACK MOUNTAIN...OR 10 MILES WEST OF NORTON...MOVING NORTHEAST AT
60 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...BIG STONE GAP...APPALACHIA...POUND AND PARDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3713 8255 3703 8248 3699 8240 3683 8282
      3685 8285 3687 8285 3689 8288 3693 8286
      3698 8287 3699 8284 3701 8283 3701 8279
      3703 8275 3704 8274 3705 8272 3712 8272
      3715 8264 3720 8255
TIME...MOT...LOC 1015Z 239DEG 50KT 3694 8282

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:14 PM ESTTornado Warning Tornado observedMRXMarion31 min
Nov 29, 11:41 PM ESTSevere Thunderstorm WarningMRXBledsoe, Sequatchie23 min
Nov 29, 11:42 PM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie48 min
Nov 29, 11:58 PM ESTTornado WarningMRXBledsoe, Hamilton, Marion, Sequatchie47 min
Nov 30, 12:09 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion36 min
Nov 30, 12:11 AM ESTAreal Flood AdvisoryMRXBledsoe, Marion, Sequatchie3 hr
Nov 30, 12:23 AM ESTTornado WarningMRXBledsoe, Rhea24 min
Nov 30, 12:26 AM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie34 min
Nov 30, 12:34 AM ESTTornado WarningMRXBradley, Hamilton26 min
Nov 30, 12:54 AM ESTTornado WarningMRXBradley, Hamilton, McMinn, Meigs36 min
Nov 30, 1:14 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Morgan, Scott3 hr
Nov 30, 1:20 AM ESTTornado WarningMRXMcMinn, Monroe25 min
Nov 30, 1:36 AM ESTSevere Thunderstorm WarningMRXMcMinn, Meigs24 min
Nov 30, 1:41 AM ESTSevere Thunderstorm WarningMRXHamilton34 min
Nov 30, 1:43 AM ESTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe32 min
Nov 30, 1:54 AM ESTTornado WarningMRXBlount, Loudon, Monroe36 min
Nov 30, 2:00 AM ESTTornado WarningMRXBradley, Hamilton, Polk30 min
Nov 30, 2:07 AM ESTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe23 min
Nov 30, 2:18 AM ESTTornado WarningMRXBlount, Sevier27 min
Nov 30, 2:29 AM ESTTornado WarningMRXBradley, McMinn, Monroe, Polk31 min
Nov 30, 2:41 AM ESTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier34 min
Nov 30, 2:44 AM ESTTornado WarningMRXBlount, Loudon20 min
Nov 30, 3:03 AM ESTSevere Thunderstorm WarningMRXKnox27 min
Nov 30, 3:13 AM ESTSevere Thunderstorm WarningMRXMarion, Sequatchie32 min
Nov 30, 3:24 AM ESTTornado WarningMRXMorgan10 min
Nov 30, 3:41 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie34 min
Nov 30, 4:12 AM ESTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 5 more33 min
Nov 30, 4:16 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Morgan, Roane, Scott and 1 more3 hr
Nov 30, 4:19 AM ESTAreal Flood AdvisoryMRXAnderson, Knox, Loudon, Roane3 hr
Nov 30, 4:36 AM ESTSpecial Weather StatementMRXJohnson, Sullivan, Washington39 min
Nov 30, 4:42 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more33 min
Nov 30, 4:51 AM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington39 min
Nov 30, 4:53 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie37 min
Nov 30, 4:53 AM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, McMinn, Monroe and 1 more52 min
Nov 30, 5:14 AM ESTSevere Thunderstorm WarningMRXBlount, Bradley, McMinn, Monroe, Polk31 min
Nov 30, 5:27 AM ESTSevere Thunderstorm WarningMRXBlount, Grainger, Hamblen, Jefferson, Knox, Monroe and 1 more48 min
Nov 30, 5:30 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more30 min
Nov 30, 5:38 AM ESTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hancock, Hawkins, Union52 min
Nov 30, 5:46 AM ESTSevere Thunderstorm WarningMRXBlount, Bradley, Hamilton, McMinn, Meigs, Monroe and 2 more44 min
Nov 30, 5:51 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Monroe3 hr
Nov 30, 5:51 AM ESTAreal Flood AdvisoryMRXClaiborne, Hancock3 hr
Nov 30, 5:54 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion36 min
Nov 30, 6:14 AM ESTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Sullivan, Washington46 min
Nov 30, 6:24 AM ESTSpecial Weather StatementMRXBlount, Monroe, Sevier51 min
Nov 30, 6:25 AM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea35 min
Nov 30, 6:47 AM ESTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington58 min
Nov 30, 7:14 AM ESTSpecial Weather StatementMRXCocke, Sevier46 min
Nov 30, 7:46 AM ESTSpecial Weather StatementMRXBradley, Hamilton44 min
Nov 30, 7:47 AM ESTSpecial Weather StatementMRXLoudon43 min
Nov 30, 7:50 AM ESTAreal Flood AdvisoryMRXBlount, Loudon, Monroe3 hr
Nov 30, 8:18 AM ESTSpecial Weather StatementMRXBradley, McMinn, Monroe, Polk42 min
Nov 30, 8:26 AM ESTFlash Flood WarningMRXBradley, Hamilton, McMinn, Meigs3 hr
Nov 30, 8:39 AM ESTFlash Flood WarningMRXLoudon, McMinn, Monroe3 hr
Nov 30, 9:01 AM ESTSpecial Weather StatementMRXBlount, Monroe, Polk, Sevier59 min
Nov 30, 9:56 AM ESTSpecial Weather StatementMRXCocke, Sevier64 min
Nov 30, 10:15 AM ESTAreal Flood AdvisoryMRXCocke, Jefferson, Sevier3 hr
Nov 30, 10:18 AM ESTSevere Thunderstorm WarningMRXSullivan27 min
Nov 30, 11:26 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Monroe, Polk3 hr
Nov 30, 12:05 PM ESTSevere Thunderstorm WarningMRXPolk40 min
Nov 30, 1:26 PM ESTAreal Flood AdvisoryMRXSevier109 min

Nearby

Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.